# SDR CA000307002

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,556 hours
- Engine: Pwa PW123
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: SAME
- Condition: Failed
- Location: Dc System
- Part time: 6,796 hours, 8,358 cycles
- Component: Lucas, Dhav, 23088002A
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 DC GENERATOR HOT CAUTION LIGHT FLICKERED OFF/ON PRIOR TO ENG START AND DURING FLIGHT.  NR 2 DC STARTER/GENERATOR REMOVED AND NO DEFECTS FOUND.  COMPONENT REPLACED.
